# SDR REXA95037

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323PX
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S7D514104
- Condition: Torn
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

SHUT LEFT ENGINE DOWN DUE TO VIBRATION.  VIBRATION CAUSED BY LEFT WING O/B DE-ICE BOOT TORN AND SEPERATED FROM WING.  RESECURED BOOT TO WING AND DEFERRED DE-ICE BOOT SYSTEM UNTIL BOOT CAN BE REPLACED.  NO DEFECTS NOTED WITH THE LEFT ENGINE.  (Z)
